# SDR 95ZZZM728

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 782
- System (JASC): 3240 · Landing Gear Brake System
- Part: Maxaret
- Part number: AH52591
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SFO - RIGHT BRAKE REPORTED INOPERATIVE DURING LANDING ROLL OUT.  MAINTENANCE REPLACED RIGHT LANDING GEAR BRAKE MAXARET ASSEMBLY.  RIGHT BRAKE REPORTED OPERATIONAL DURING GROUND TAXI CHECK.  AIRCRAFT RETURNED TO SERVICE.  (M)
